Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Had cediff. Took metrodonzyle. How long will it take to heal the intestine? Concerned?

I had cediff December 2011 put on metrodonzyle toomuch and I was severely sick with direahaa for 6 months put on a bland diet finally june 2012 started to regain normal bowels and hydration. then in oct 2012 got a severe episode gastrologist did all tests and nothing it was ibs from the c ediff I had . then I got out of hospital got a bthatit better and went to a Chinese resteraunt next day bacak in hospital. so then I knew it was food . from that point I have being with the dietician at the hospital testing . we got up to lactose and it looks likemy system can onlhy have lactose sometimes and when we got fructose I got direahaa same c ramps I had in hospital testing was stopped and see her again on 16th of april now really upset my whole system . so im asking you how long does your lower intestine take to heal after cediff do you know and any thing else I can dod to heal properly and anyting that is natural I can take thank you
Asked On : Thu, 11 Apr 2013
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

In a couple of days, the bacteria will be cleared
In a couple of weeks, the intestinal epithelium heels.

C difficile may recur but is unlikely to be chronic...
Food allergy is possible - tests like RAST may identify
Lactose intolerance is common - the degree varies...
Coeliac disease is a possibility
Several gut hormones have been identified to cause...
You should follow up with the gastro enterologist / further investigation like capsule endoscopy ad biopsy may be helpful...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 12 Apr 2013
I find this answer helpful
General & Family Physician Dr. Het Ram Bishnoi 's  Response
Sep 2013
Hello, Thanks for the query.
I would like to tell you one thing that metronidazole's only side effect is bitter taste and some what metalic taste, so don't worry about this.
It might happen co-incidence that you have took a fried food ( spicy food in a restaurant) and develops diarroea.
s far concerned about cramps these occurs due to loss of many minerals in stool ( loose)
So when all tests are normal so first of take light food without any spice or minimum amount.
Gradually you will be right.
Banana , bland rice, curd are the best food for you at present. GOOD LUCK.Dr.Het.
Answered: Thu, 11 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor